Click & Collect now available!
CALPOL Six Plus Suspension is a sugar free, strawberry flavoured oral suspension for children aged 6 years onwards. Contains paracetamol. For pain and fever relief. Always read the label.200ml.
6 reviews In Stock £8.19Calpol Sixplus Fastmelts are strawberry flavour melt in the mouth tablets that contain Paracetamol and help to relieve pain and fever symptoms for children aged 6 years and older. Always read the label. Pack of 12.
3 reviews In Stock £5.99Calpol Six Plus Fastmelts are strawberry flavoured tablets that are used to relieve pain and / or bring down fever in many conditions including cold and flu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.
18 reviews In Stock £8.99When it comes to taking care of a family member or a loved one with the flu, it can be a bit tough to make a quick trip to the local pharmacy to get the fever treatment that you need. We make it easier for you, by providing you an avenue to order flu and fever treatment online.
We bring you only the best fever treatment brands like Calpol, Nurofen, and Calprofen. Here you will find effective treatments like Nurofen for Children- Strawberry, Calpol Six Plus Orange Suspension, Calpol Infant Suspension, and Calpol Sugar Free Infant Suspension.